# SDR GTIA2021100436026

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 55,555 hours, 25,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING OIL/ RUBBER SMELL ODOR IN AFT GALLEY.-T/S A/C IAW TSM 05-50-00-810-831-A. ISOLATED SMELL/ODER TO PACK 2. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. NO MORE/SMELL AT THIS TIME. A/C RETURNED TO SERVICE.
